MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL 3 HOLE 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL 3 HOLE 50MM D; PROSTHESIS, HIP
Catalog Number 110010243
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial left total hip arthroplasty.At 2 years postop, the patient reports ongoing moderate low back pain that was not present prior to the initial procedure.It was initially thought to be general postop soreness, but the pain has not resolved and continues to limit daily activities.The patient has started therapy for the low back pain, takes nsaids for pain, and uses a cane for long distances.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).A2: dob: (b)(6).D10: cat# 650-1158 lot# 3137152 delta cer fem hd 28/0mm t1.Cat# 00625006525 lot# j7381512 bone screw self-tapping 6.5 mm dia.25 mm length.Cat# 110031010 lot# 65754279 28mm i.D.40mm o.D.Size d bearing.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 6 weeks postop slight pain/problems, slight limp, cane for long walks; 1 year postop slight pain/problems, prn nsaids for pain, no limp, cane for long walks ¿moderate pain that requires pain medicine stronger than aspirin/similar medication.; ae ¿subject states she has had low back pain since her surgery.She did not have this prior to surgery.Initially thought it was general postop soreness.It has not gone away and continues to limit activities.¿ pt treatment, event ongoing and not resolved.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 OSSEOTI ACETABULAR SHELL 3 HOLE 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22284953
Report Number0001825034-2025-01781
Device Sequence Number20914762
Product Code LPH
UDI-Device Identifier00880304544185
UDI-Public(01)00880304544185(17)321212(10)65566556
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110010243
Device Lot Number65566556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight83 KG